Discussions By Condition: Diabetes

Ichy rash

Posted In: Diabetes 1 Replies
  • Posted By: Anonymous
  • August 1, 2006
  • 04:16 AM

Hi: I was wondering if an out of control,high blood sugar, read 250-300 could cause a severe iching rash on my chest,testicals usually at nite. I am a insulin resistant taking pills and slow acting lantus,also have high lipid count. At first thought it was food allergies but seems to show up around 300 test. Powders,cremes do no good I scratch till I bleed,help is appreciated. Thanks:confused:

Reply Flag this Discussion

1 Replies:

  • High levels I believe can cause Fungal infections which usually you will need an anti-biotic prescribed. If so, beware, anti-biotics pose their own problems. Kills off good bacteria, which eating yogurt can help. Talk to your physician.But I have gotten Fungal infections near my arm pits when my levels ran high. Sometimes just getting levels under control got rid of but sometimes not. Also yeast infections can occur which are difficult to get rid of and I believe males can get them too. Not sure?:) Hope you have health care coverage because these infections like to stick around unless you take meds or research other ways of treating such infections.
    Anonymous 42789 Replies
    • September 11, 2006
    • 00:07 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.